Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 211, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 27, 2007, 2:58 PM EDT for Vance County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2007, 2:58 PM EDT (18:58 UTC)
- Expired
- Jul 27, 2007, 3:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 79 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1044 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 271858 RRA
SVRRAH
NCC181-271930-
/O.NEW.KRAH.SV.W.0211.070727T1858Z-070727T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VANCE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 330 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER HENDERSON...MOVING EAST AT 10 MPH. PENNY
SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MIDDLEBURG...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3644 7849 3644 7842 3645 7841 3646 7832
3636 7830 3635 7829 3628 7829 3626 7832
3626 7848
$$
MWS2 follow-up statements
000
WWUS52 KRAH 271918
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EDT FRI JUL 27 2007
NCC181-271930-
/O.CON.KRAH.SV.W.0211.000000T0000Z-070727T1930Z/
VANCE NC-
317 PM EDT FRI JUL 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL VANCE COUNTY...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
HENDERSON...MOVING EAST AT 5 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... MIDDLEBURG.
PENNY SIZED HAIL...DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING ARE LIKELY WITH THIS STORM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3644 7849 3644 7842 3645 7841 3646 7832
3636 7830 3635 7829 3628 7829 3626 7832
3626 7848
$$
MWS000
WWUS52 KRAH 271930
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT FRI JUL 27 2007
NCC181-271939-
/O.EXP.KRAH.SV.W.0211.000000T0000Z-070727T1930Z/
VANCE NC-
329 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VANCE COUNTY EXPIRES
AT 330 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE... THE WARNING WILL BE ALLOWED TO EXPIRE. STRONG
STORMS WITH GUSTY WINDS TO 40 MPH AND PEA SIZED HAIL WILL CONTINUE
NEAR HENDERSON...MIDDLEBURG... AND RURAL AREAS OF EASTERN VANCE
COUNTY UNTIL AROUND 4:00 PM.
LAT...LON 3644 7849 3644 7842 3645 7841 3646 7832
3636 7830 3635 7829 3628 7829 3626 7832
3626 7848
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 27, 2:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT FRI JUL 27 2007 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION THROUGH TONIGHT. AN AREA OF WEAK LOW PRESSURE WILL FORM TO OUR WEST SATURDAY AND DRIFT SLOWLY EAST ACROSS THE AREA SUNDAY AND MONDAY... BRINGING INCREASING MOISTURE AND CLOUDS AND GOOD CHANCES FOR RAIN. && .NEAR TERM /THROUGH TONIGHT/... THE COLUMN HAS BECOME MODERATELY TO HIGHLY UNSTABLE OVER A GOOD PORTION OF CENTRAL NC WITH SURFACE CAPES EXCEEDING 2500 J/KG ACCORDING TO THE STORM PREDICTION CENTERS MESOANALYSIS PAGE. DEEP LAYER SHEAR HAS BEEN SCANT...JUST AROUND 10 KTS... BUT THE DIFFLUENT 925 MB FLOW FROM EARLIER HAS BECOME CONFLUENT OVER THE COASTAL PLAIN... FACILITATING THE RECENT RAPID BLOWUP IN CONVECTION HERE. WILL GO WITH 30-45% POPS... HIGHER IN THE NORTHWEST AND COASTAL PLAIN... THROUGH THE EVENING. WITH THE INSTABILITY AS HIGH AS IT IS AND 500 MB TEMPS AROUND -11/-12... CELLS COULD PRODUCE DOWNBURST WINDS OR HAIL UNTIL CLOSE TO SUNSET... WHEN THE COLUMN SHOULD BEGIN TO STABILIZE WITH THE LOSS OF HEATING. LOWS 67-72 WITH SKIES BECOMING MOSTLY CLOUDY EVERYWHERE AS UPSTREAM MID CLOUDS ADVECT INTO THE AREA. -GIH && .SHORT TERM /SATURDAY THROUGH MONDAY/... THE STRONG MID LEVEL WAVE PRODUCING WIDESPREAD SHOWERS OVER THE OHIO VALLEY IS EXPECTED TO SKIRT THE SOUTHWESTERN CWA LATE TONIGHT INTO SATURDAY AS IT SLOWS... ALTHOUGH THE VORTICITY ADVECTION SHOULD BE WANING WITH THE WEAKENING FLOW AND SLIGHTLY DAMPENING WAVE. NEVERTHELESS... THIS FORCING SHOULD PRODUCE ENOUGH LARGE SCALE FORCING FOR SCATTERED COVERAGE. INSTABILITY IS LIKELY TO BE LOWER THAN TODAY HOWEVER WITH 500 MB TEMPS A GOOD 5C WARMER THAN TODAY... YET MOISTURE SHOULD BE MORE ABUNDANT. HAVE GONE WITH 30-50% POP... HIGHEST IN THE WESTERN CWA AND COASTAL PLAIN... WHERE THE SREF SHOWS A HIGH PROBABILITY OF VIGOROUS UPDRAFTS. HIGHS 87-92... WITHIN A COUPLE OF DEGREES OF GFS MOS GUIDANCE. PRECIP CHANCES AND COVERAGE SHOULD INCREASE THROUGH SUNDAY/MONDAY... AS PRECIPITABLE WATER VALUES CLIMB TOWARD AND EVENTUALLY EXCEED 2 INCHES... AND AS THE SHORTWAVE PRESSING ALONG THE ND/CANADA BORDER DROPS INTO THE TROUGH BASE... WHICH WILL BRING INCREASED LARGE SCALE LIFT SUNDAY AFTERNOON INTO EARLY MONDAY. A SURFACE LOW PRESSURE AREA BECOMES MORE DEFINED OVER EASTERN TN AND SLOGS EAST THROUGH THE CAROLINAS ACCOMPANYING THE COLD FRONT... ASSURING A STEADY SOUTHEAST BOUNDARY LAYER FETCH FROM THE ATLANTIC AND PLENTY OF MOISTURE INTO CENTRAL NC THROUGH MONDAY. HAVE RAISED POPS SUNDAY AFTERNOON TO LOW END LIKELY IN THE WEST AND HIGH CHANCE EAST... WITH THE LIKELY POPS THEN SPREADING EASTWARD INTO MONDAY... WHERE THE GFS GENERATES ADDITIONAL LARGE SCALE LIFT VIA UPPER DIVERGENCE WITHIN THE LEFT EXIT REGION OF THE UPPER JET TO OUR NORTHWEST. WITH WEAK STEERING AND HIGHLY ANOMALOUS MOISTURE... SOME HEAVY RAIN MAY OCCUR ALONG AND WITH THE FRONT. LOWS WILL BE GENERALLY NEAR TO SLIGHTLY ABOVE NORMAL... WITH HIGHS NEAR TO SLIGHTLY BELOW NORMAL. -GIH && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE SURFACE FRONT IS EXPECTED TO LIE OVER EASTERN NC MONDAY NIGHT BUT WITH THE MID LEVEL TROUGH AXIS STILL SETTLED JUST NORTHWEST OF THE AREA AND THE POSSIBILITY THAT THE UPPER JET CORE WILL BE OVERHEAD... CONSIDERABLE CLOUD COVER SHOULD EXTEND INTO TUESDAY MORNING. UNCERTAINTY REMAINS AS TO WHETHER THE FRONT WILL CONTINUE A SLOW EASTWARD SHIFT OR IF IT WILL HOLD OVER OR NEAR OUR EASTERN COUNTIES THROUGH TUESDAY. THE 00Z/27 GFS HAD A MORE WEST POSITION BUT THE 06Z/27 GFS AND 00Z/27 ECMWF NUDGE THE MID LEVEL TROUGH AXIS EASTWARD JUST ENOUGH TO KICK THE FRONT JUST OFF THE NC COAST. TO CAPTURE THIS BIT OF UNCERTAINTY... HIGHER CLOUD COVER AND ISOLATED SHOWERS WILL BE KEPT OVER THE COASTAL PLAIN WITH LESSER SKY COVER AND NO POPS WESTWARD... AS THE ECMWF SURFACE FLOW IS SLIGHTLY DIFFLUENT HERE WITH ISENTROPIC DOWNGLIDE NOTED ON THE GFS. THE WEAK BUT PERSISTENT MID LEVEL SHEAR AXIS SITS ACROSS CENTRAL NC WEDNESDAY THROUGH FRIDAY ALTHOUGH HEIGHTS DO START A SLOW RISE BY THURSDAY. NORTHEAST TO EAST-NORTHEAST BOUNDARY LAYER FLOW INTO NC SHOULD KEEP AT LEAST SOME CLOUD COVER OVER THE AREA THROUGH THE PERIOD. FAR WESTERN SECTIONS COULD SEE SOME OROGRAPHIC LIFT WITHIN THE NOSE OF THE SURFACE HIGH WITH AN UP-TERRAIN AGEOSTROPHIC COMPONENT... AND THIS RELATIVELY COOL STABLE POOL COULD BE ENHANCED IF THE GFS ENDS UP CORRECT WITH ITS FRONTAL LOW TRACKING OFF THE NC COAST MIDDAY WEDNESDAY THROUGH MIDDAY THURSDAY. THE GFSS FRONTAL PUSH BACK ONSHORE AND ENSUING RAIN OVER OUR SOUTHEAST ON FRIDAY IS FAR FROM A SURE THING... BUT WITH THE ATLANTIC RIDGE STARTING TO BUILD WEST A BIT INTO THE SOUTHEAST U.S. COAST... WILL THROW IN A CHANCE POP MAINLY IN OUR SOUTHEAST COUNTIES FOR FRIDAY. LOW TEMPERATURES SHOULD BE JUST BELOW NORMAL IN THE NORTHWEST AND NEAR NORMAL SOUTHEAST TUESDAY... SLOWLY RISING TO NEAR TO ABOVE NORMAL EVERYWHERE BY FRIDAY AS THE FRONT KICKS BACK NORTHWEST. NEAR TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES THROUGH THE PERIOD. -GIH && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED THROUGH 09Z SATURDAY MORNING. SCATTERED DIURNAL CUMULUS THIS AFTERNOON WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. A LOW PRESSURE TROUGH WILL DEEPEN OVER THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD TO AN INCREASE IN SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS EACH DAY WITH THE POTENTIAL FOR BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. RESIDUAL SURFACE MOISTURE WILL ALSO LEAD TO AREAS OF FOG AND STRATUS EACH MORNING WITH THE POSSIBILITY OF IFR CONDITIONS NEAR DAYBREAK. -RHJ && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...RHJ
Hazardous weather outlook, Jul 27, 5:10 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 510 AM EDT FRI JUL 27 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-280915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 510 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FEW STRONG THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING ACROSS CENTRAL NORTH CAROLINA...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RFG
In the hours before
Special weather statement, Jul 27, 1:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 158 PM EDT FRI JUL 27 2007 NCZ043-078-271845- WAYNE-WILSON- 158 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN WILSON AND NORTHERN WAYNE COUNTIES THROUGH 245 PM EDT... AT 158 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NAHUNTA...OR ABOUT 7 MILES NORTHWEST OF GOLDSBORO...MOVING SLOWLY EAST. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. WSS
Special weather statement, Jul 27, 2:18 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 218 PM EDT FRI JUL 27 2007 NCZ009-271915- VANCE- 218 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS VANCE COUNTY THROUGH 315 PM EDT... AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER DABNEY...OR ABOUT OVER HENDERSON...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR MIDDLEBURG AROUND 250 PM EDT... BULLOCKSVILLE AROUND 255 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...SMALL HAIL...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. MWS
Local storm report, Jul 27, 2:27 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
227 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PIKEVILLE 35.50N 77.98W
07/27/2007 E0.75 INCH WAYNE NC LAW ENFORCEMENT
HAIL A LITTLE LARGER THAN A PENNY WAS REPORTED NEAR
PIKEVILLE
&&
RHJLocal storm report, Jul 27, 2:31 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
231 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL LILESVILLE 34.97N 79.99W
07/27/2007 E1.00 INCH ANSON NC LAW ENFORCEMENT
QUARTER SIZE REPORTED NEAR LILESVILLE
&&
RHJSpecial weather statement, Jul 27, 2:35 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 235 PM EDT FRI JUL 27 2007 NCZ042-077-271915- HARNETT-JOHNSTON- 235 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS JOHNSTON AND EASTERN HARNETT COUNTIES THROUGH 315 PM EDT... AT 235 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER ERWIN...OR ABOUT 9 MILES SOUTHEAST OF LILLINGTON...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR DUNN AROUND 240 PM EDT...COATS AROUND 250 PM EDT...BENSON AROUND 305 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. WSS
Local storm report, Jul 27, 2:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL WADESBORO 34.97N 80.07W
07/27/2007 E1.00 INCH ANSON NC EMERGENCY MNGR
&&
RLHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 41 min |
| Jul 27, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 45 min |
| Jul 27, 1:50 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 28 min |
| Jul 27, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 67 min |
| Jul 27, 2:05 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 22 min |
| Jul 27, 2:11 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 34 min |
| Jul 27, 2:32 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 34 min |
| Jul 27, 2:33 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 42 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 42 min |
| Jul 27, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 46 min |
| Jul 27, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 40 min |
| Jul 27, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 62 min |
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 42 min |
| Jul 27, 3:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 50 min |
| Jul 27, 3:16 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 63 min |
| Jul 27, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 23 min |
| Jul 27, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 36 min |
| Jul 27, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 34 min |
| Jul 27, 4:03 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 42 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 59 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 41 min |
| Jul 27, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 40 min |
| Jul 27, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 38 min |
| Jul 27, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 35 min |
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 43 min |
| Jul 27, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 40 min |
| Jul 27, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Person | 16 min |
| Jul 27, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 36 min |
| Jul 27, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 27 min |
| Jul 27, 6:24 PM EDT | Flash Flood Warning | RAH | Durham | 96 min |
| Jul 27, 7:49 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 17 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.